# SDR DALA1313180681

- Difficulty date: April 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N831229
- Condition: Corroded
- Location: Bs 729
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FRAME INBD FLANGE AT STA 729 LT 2 INCHES ABOVE FLOOR LEVEL.  ACCOMPLISHED ERA 513915-14, REV ORIG.
